Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we improve Shi's upper bound for the Laplacian spectral radius of irregular graphs and present some new bounds for the Laplacian spectral radius of some classes of graphs.

Publication Year

2010

Journal Title

Czechoslovak Mathematical Journal

Volume number

60

Issue number

3

Publisher

Akademie věd České republiky, Matematický ústav

First Page (page number)

835

Last Page (page number)

847

Referreed

1

DOI

10.1007/s10587-010-0052-0

ISSN (print)

15729141

Link to Publisher’s Edition

http://dml.cz/dmlcz/140607

Keywords

graph, Laplacian spectral radius, bounds

Included in

Mathematics Commons

Share

COinS